I was diagnosed with hypothyroidism (and hashimoto's) a few years ago. I have been taking 50mcg of Synthroid and have been doing great. Recently my blood work showed that I had was taking too much Synthroid and needed to decrease my dosage. Since then I have been experiencing a constant and intense vibrating feeling all over my body along with muscle twitching. I also missed my period this month. The doctor told me to increase my dosage again but my symptoms are persisting even with the dosage increase. I went to a neurologist but all my tests are normal. Has anyone a clue what this could be? Thanks.
Please post the blood test info showing that you were taking too much Synthroid. What changed from the time you were doing great and when you started experiencing the vibrating feeling? Did you change your dosage? Why would the doctor tell you to increase your dosage, if the blood tests showed you needed to decrease? Please clarify.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.